Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Brown foul smelling vaginal discharge, periods, slight smell, after taking Plan B. Normal symptoms?

I took Plan B and right after I had brown smelly discharge . Now my period started (right after 3 days of brown discharge) and i still have the odor a little. Is it just because my body was getting rid of the old blood? I shower everyday and I even sat in the bath water for 5min one day to clean out my insides. Is this normal? Before all of this my OBGYN always told me I had a very healthy vagina . I need help please. Thank you.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  837
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to health care magic forum. You have taken plan b and immediately you had foul smelling brown discharge and after 3 days period started. It appears that it is only a coincidence if it is due to plan b or some thing else it will be only temporary, and smell is continuing during the period also means that there is some infection and that is is continuing. Your doctor told long back that you are healthy, but the infection has started now.So yougot the symptoms now. if you don't get treated same thing continues in the next period also, and may get brown discharge through out the period.
Of course it is a common infection but it should be treated, so i advise you to consult a gynaecolagist for diagnosis and treatment. After that you will be as healthy as before.
Besides i advise you some diet recommendations as avoid taking pulses, potato other tubers, and fish.
Take more of green leafy vegetables,sprouts, milk, egg, meat, fruits, juices, and dry fruits to improve blood, general health, and resistance to such infections. Wishing for a complete recovery and thanks for calling.
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor